# SDR DALA2025100607245

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N433DX
- Make and model: Airbus A330-941
- Aircraft serial: 2082
- Aircraft time: 3,956 hours, 474 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR / HANDLE CUTOUT / CRACK / DOUBLER REPAIR NEEDED.   REPAIRED PER ERA 627309-14. (1233313)
